MAUDE Adverse Event Report: LENA CUP LLC LENA; MENSTRUAL CUP

LENA CUP LLC LENA; MENSTRUAL CUP
Model Number LENA-PUR-S
Medical Device Problem Codes Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
User reported that her iud was dislodged while removing the cup.She described having a high cervix and that the cup had moved up as she was sleeping.It was becoming difficult to remove because it was high up and although she was breaking the seal, she could not get a grip on the cup.After she was able to, she pulled the cup out and found the iud inside.She has contacted her gyn and has scheduled an appointment to discuss how this may have occurred and to have the iud replaced.

Brand Name
LENA
Common Device Name
MENSTRUAL CUP
Manufacturer (Section D)
LENA CUP LLC
244 fifth avenue #2243
new york, ny
MDR Report Key10443234
Report Number3011660924-2020-00007
Device Sequence Number4043891
Product Code HHE
UDI-Device Identifier00850008236075
UDI-Public00850008236075
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLENA-PUR-S
Device Lot Number165229
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;